I'm 28 and have been on the pill since January. Last month my obgyn switchd me to Junel fe, a low hormone dose pill. I didn't get my period this month tho. and then on the fourth week of the pill pack I got a yeast infection. I haven't had one in forever! so I wait a week, a week form the time i was suppose to get my period and I took a test, its negative.  But what worries me the most is as i did my research on junel fe, it says that the drug topamax decreases its effectiveness. I take 50mg a day. Why didn't my dr, tell me this??? So am I getting a false negative? I'm worried because topamax is not good for pregnant women at all. and there are no other signs. I"m a vegetarian and I tend to not eat a lot, i've been particularly moody this week but I don't know if its the meds, or just a hormonal thing? i do know i'm two weeks late but is that cause i'm going on my second week of my pill pack? i'm at a loss.  :( please some insight